# SDR A6WA200940690

- Difficulty date: October 5, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 19,148 hours, 17,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Bs 574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FLOOR SILL FS 574.00 LBL 45.00 CRACKED.  CARGO DOOR FLOOR SILL FS 574.00, LBL 45 REPAIRED IAW REO 601R-53-61-1741.  (K)
